Pranava K. Jha - List of journal publications
 

* In collaboration with student(s)

34.

P.K. Jha, A comment on "The domination number of exchanged hypercubes," Inform. Proc. Lett., In the press.

33.

P.K. Jha and J.D.H. Smith, Cycle Kronecker products that are representable as optimal circulants, Discrete Applied Math., In the press.

 

32.

P.K. Jha, Tight-optimal circulants vis--vis twisted tori, Discrete Applied Math., vol. 175, pp. 24 34, 2014.

31.

P.K. Jha, Dense bipartite circulants and their routing via rectangular twisted torus, Discrete Applied Math., vol. 166, pp. 141 158, 2014.

30.

P.K. Jha, Dimension-order routing algorithms for a family of minimal-diameter circulants, J. Interconnection Net., vol. 14, no. 1, 24 pages, March 2013.
 

29.

P.K. Jha, Comments on Multiple-Radix Gray Codes in Lee Metric, IEEE Trans. Computers, vol. 62, no.1, p. 200, Jan. 2013.
  

*28.

P.K. Jha and R. Prasad, Hamiltonian decomposition of the rectangular twisted torus, IEEE Trans. Parallel Dist. Syst., vol. 23, no. 8, pp. 1504 1507, Aug. 2012.
 

*27.

P.K. Jha and S. Devisetty, Orthogonal drawings and crossing numbers of the Kronecker product of two cycles, J. Parallel Distrib. Comp., vol. 72, pp. 195-204, 2012.
 

26.

L. Beaudou, P. Dorbec, S. Gravier and P.K. Jha, On planarity of direct product of multipartite complete graphs, Discrete Math., Algorithms and Applications,  vol. 1, no. 1, pp. 85 104, Mar. 2009.
 

*25.

M.E. Haque and P.K. Jha, L(j,k)-labelings of Kronecker products of complete graphs, IEEE Trans. Circuits and Systems-II: Express Briefs, vol. 55, no. 1, pp. 70 73, Jan. 2008.
 

24.

P.K. Jha, S. Klavar and A. Vesel, Optimal L(d,1)-labelings of certain direct products of cycles and Cartesian products of cycles, Discrete Appl. Math.,  vol. 152, no. 1 - 3, pp. 257 265, Nov. 2005. (MR 2006d: 05156)
   

23.

B. Brear, P.K. Jha, S. Klavar and B. Zmazek, Median and quasi-median direct products of graphs, Discuss Math.-Graph Theory,  vol. 25, no. 1 2, pp. 183  196, 2005. (MR 2006a: 05049)
   

22.

P.K. Jha, S. Klavar and A. Vesel, L(2,1)-labeling of direct product of paths and cycles, Discrete Appl. Math., vol. 145, no. 2, pp. 317 3 25, Jan. 2005. (MR 2006h: 05191)
   

21.

P.K. Jha, Perfect r-domination in the Kronecker product of two cycles, with an application to diagonal/toroidal mesh, Inform. Proc. Lett., vol. 87, no. 3, pp. 163 168, Aug. 2003. (MR 2004d: 05141)

A simpler proof
 

20.

P.K. Jha, A counterexample to Tang and Padubidri's claim about the bisection width of a diagonal mesh, IEEE Trans. Computers, vol. 52, no. 5, pp. 676 677, May 2003.
 

19.

P.K. Jha, Perfect r-domination in the Kronecker product of three cycles, IEEE Trans. Circuits and Systems-I: Fundamental Theory and Applications, vol. 49, no. 1, pp. 89 92, Jan. 2002. (MR 2002k: 05179)
 

18.

P.K. Jha, Smallest independent dominating sets in Kronecker products of cycles, Discrete Appl. Math., vol. 113, no. 2-3, pp. 303 306, Oct. 2001. (MR 2002f: 05120)
 

17.

P.K. Jha, Optimal L(2,1)-labeling of strong products of cycles, IEEE Trans. Circuits and Systems-I: Fundamental Theory and Applications, vol. 48, no. 4, pp. 498 500, Apr. 2001. (MR 2002a: 94048)
 

16.

P.K. Jha, Optimal L(2,1)-labeling of Cartesian products of cycles, with an application to independent domination, IEEE Trans. Circuits and Systems-I: Fundamental Theory and Applications, vol. 47, no. 10, pp. 1531 1534, Oct. 2000.
 

15.

P.K. Jha, Further results on independence in direct-product graphs, Ars Combinatoria, vol. 56, pp. 15 24, Jul. 2000. (MR 2001b: 05165)
 

*14.

P.K. Jha, A. Narayanan, P. Sood, K. Sundaram and V. Sunder, On L(2,1)-labeling of  the Cartesian product of a cycle and a path, Ars Combinatoria, vol. 55, pp. 81 89, Apr. 2000. (MR 2000m: 05205)
 

*13.

S. Aggarwal, P.K. Jha and M. Vikram, Distance regularity in direct-product graphs, Appl. Math. Lett., vol. 13, no. 1, pp. 51 55, Jan. 2000. (MR 2000k: 05097)
 

12.

P.K. Jha and S. Klavar, Independence in direct-product graphs, Ars Combinatoria, vol. 50, pp. 53 63, Dec. 1998. (MR 1999i: 05113)
 

11.

P.K. Jha, Kronecker products of paths and cycles: Decomposition, factorization and bi-pancyclicity, Discrete Math., vol. 182, no. 1-3, pp. 153 167, Mar. 1998. (MR 1998i: 05108)
 

10.

P.K. Jha, S. Klavar and B. Zmazek, Isomorphic components of Kronecker product of bipartite graphs, Discuss Math.-Graph Theory, vol. 17, no. 2, pp. 301 309, 1997. (MR 1999d: 05065)
 

*9.

P.K. Jha, N. Agnihotri and R. Kumar, Long cycles and long paths in the Kronecker product of a cycle and a tree, Discrete Appl. Math., vol. 74, no. 2, pp. 101 121, Apr. 1997. (MR 1998d: 05083)
 

*8.

P.K. Jha, N. Agnihotri and R. Kumar, Edge exchanges in Hamiltonian decompositions of Kronecker-product graphs, Computers Math. Applic., vol. 31, no. 2, pp. 11 19, Jan. 1996. (MR 1996i: 05130)
 

7.

P.K. Jha and G. Slutzki, A scheme to construct distance-three codes using latin squares, with applications to the n-cube, Inform. Proc. Lett., vol. 55, no. 3, pp. 123 127, Aug. 1995. (MR 1996k: 94019)
 

6.

P.K. Jha, On edge-disjoint coils in the Kronecker product of a cycle and a path, J. Combin. Inform. Syst. Sci., vol. 19, pp. 147 160, 1994. (MR 1996i: 05098)
 

5.

P.K. Jha and G. Slutzki, Independence numbers of product graphs, Appl. Math. Lett., vol. 7, no. 4, pp. 91 94, Jul. 1994. (MR 1996: 01)
 

4.

P.K. Jha and G. Slutzki, A note on outerplanarity of product graphs, Zastos Mat. (Applicationes Math.), vol. 21, no. 4, pp. 537 544, 1993. (MR 1993m: 05060)
 

3.

P.K. Jha and G. Slutzki, Convex-expansions algorithms for recognition and isometric embedding of median graphs, Ars Combinatoria, vol. 34, pp. 75 92, Dec. 1992. (MR 1993m: 05165)
 

2.

P.K. Jha, Hamiltonian decompositions of products of cycles, Indian J. Pure Appl. Math., vol. 23, no. 10, pp. 723 729, Oct. 1992. (MR 1993k: 05106)
 

1.

P.K. Jha, Decompositions of the Kronecker product of a cycle and a path into long cycles and long paths, Indian J. Pure Appl. Math., vol. 23, no. 8, pp. 585 602, Aug. 1992. (MR 1993g: 05082)
   

 

Additional papers


Copyright Notice:
The articles are protected by international copyright laws. This copyright covers the exclusive rights to reproduce and distribute the article, including but not limited to electronic forms, reprints, translations, photographic reproductions.

o